# SDR USAA2011092900015

- Difficulty date: September 29, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAV SPILL CLEAN-UP, CORROSION WAS FOUND ON THE BUTT STRAP AT BS 907 & ALONG SEVERAL AREAS OF S20R TO S23R.  REPLACED STRINGER SPLICES IAW SRM 53-03-03-2R1, 51-40-02 & DWG 65-45778.
